DOI 10.1016/j.jvscit.2019.11.004
Abdominal pain after stenting for aortic coarctation.
Аннотация
A 56-year-old man underwent stenting for treatment of coarctation of the aorta. He subsequently developed severe abdominal pain and paradoxical postoperative hypertension. Abdominal computed tomography revealed two long mesenteric artery lesions. After potent antihypertensive therapy, he did not develop intestinal necrosis, and he was discharged with no recurrent abdominal pain. Although postcoarctectomy syndrome is rare in the current era of nonsurgical intervention for coarctation of the aorta, it can still occur and should be carefully managed to prevent intestinal necrosis.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.